# SDR FDEA201410253385

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Part number: ARB0107501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL PULLEY SUPPORT CHANNEL IS CRACKED AT LT WING REAR SPAR ABOVE NR 1 PYLON AFT FAIRING.  R & R PULLEY SUPPORT CHANNEL IAW SRM 51-31-01 & COMPLIED WITH EA 8-5720-T0312122 REV A TITLE WING SECONDARY WING STRCT ARB0107-501 SUPPORT ASSEMBLY.  MAJOR REPAIR.
